# SDR QXEA200501544

- Difficulty date: November 20, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,411 hours, 27,836 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 96068
- Condition: Malfunctioned
- Location: Ac System
- Part time: 13,781 hours, 19,764 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT NR 2192, NR 1 AC GENERATOR CAUTION ILLUMINATED ON CLIMB.  MAINTENANCE REPLACED NR 1 AC GENERATOR AND COMPLIED WITH FUNCTIONAL TEST IAW AMM 24-21-00, PAGES 401-403.  OPERATIONAL CHECK AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
